Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




92 Publications

2018 | Conference Paper | IST-REx-ID: 5791 | OA
Fulek R, Tóth CD. Crossing minimization in perturbed drawings. In: Vol 11282. Springer; 2018:229-241. doi:10.1007/978-3-030-04414-5_16
View | DOI | Download Preprint (ext.) | arXiv
 
2018 | Journal Article | IST-REx-ID: 5960 | OA
Rohou S, Franek P, Aubry C, Jaulin L. Proving the existence of loops in robot trajectories. The International Journal of Robotics Research. 2018;37(12):1500-1516. doi:10.1177/0278364918808367
View | DOI | Download Preprint (ext.) | arXiv
 
2018 | Journal Article | IST-REx-ID: 6355 | OA
Akopyan A, Avvakumov S. Any cyclic quadrilateral can be inscribed in any closed convex smooth curve. Forum of Mathematics, Sigma. 2018;6. doi:10.1017/fms.2018.7
View | Files available | DOI | arXiv
 
2018 | Journal Article | IST-REx-ID: 6774 | OA
Filakovský M, Franek P, Wagner U, Zhechev SY. Computing simplicial representatives of homotopy group elements. Journal of Applied and Computational Topology. 2018;2(3-4):177-231. doi:10.1007/s41468-018-0021-5
View | Files available | DOI
 
2018 | Journal Article | IST-REx-ID: 425 | OA
Matoušek J, Sedgwick E, Tancer M, Wagner U. Embeddability in the 3-Sphere is decidable. Journal of the ACM. 2018;65(1). doi:10.1145/3078632
View | Files available | DOI | Download Preprint (ext.) | arXiv
 
2018 | Conference Paper | IST-REx-ID: 433 | OA
Fulek R, Pach J. Thrackles: An improved upper bound. In: Vol 10692. Springer; 2018:160-166. doi:10.1007/978-3-319-73915-1_14
View | Files available | DOI | Download Submitted Version (ext.) | arXiv
 
2018 | Conference Paper | IST-REx-ID: 309 | OA
Akitaya H, Fulek R, Tóth C. Recognizing weak embeddings of graphs. In: ACM; 2018:274-292. doi:10.1137/1.9781611975031.20
View | Files available | DOI | Download Preprint (ext.) | arXiv
 
2017 | Journal Article | IST-REx-ID: 793 | OA
Fulek R, Mojarrad H, Naszódi M, Solymosi J, Stich S, Szedlák M. On the existence of ordinary triangles. Computational Geometry: Theory and Applications. 2017;66:28-31. doi:10.1016/j.comgeo.2017.07.002
View | DOI | Download Submitted Version (ext.)
 
2017 | Journal Article | IST-REx-ID: 794 | OA
Fulek R. C-planarity of embedded cyclic c-graphs. Computational Geometry: Theory and Applications. 2017;66:1-13. doi:10.1016/j.comgeo.2017.06.016
View | Files available | DOI | Download Preprint (ext.)
 
2017 | Journal Article | IST-REx-ID: 795 | OA
Fulek R, Kynčl J, Pálvölgyi D. Unified Hanani Tutte theorem. Electronic Journal of Combinatorics. 2017;24(3).
View | Files available
 
2017 | Journal Article | IST-REx-ID: 534 | OA
Burton B, de Mesmay AN, Wagner U. Finding non-orientable surfaces in 3-Manifolds. Discrete & Computational Geometry. 2017;58(4):871-888. doi:10.1007/s00454-017-9900-0
View | Files available | DOI | Download Preprint (ext.) | arXiv
 
2017 | Journal Article | IST-REx-ID: 568 | OA
Franek P, Krcál M. Persistence of zero sets. Homology, Homotopy and Applications. 2017;19(2):313-342. doi:10.4310/HHA.2017.v19.n2.a16
View | DOI | Download Submitted Version (ext.)
 
2017 | Journal Article | IST-REx-ID: 610 | OA
Goaoc X, Mabillard I, Paták P, Patakova Z, Tancer M, Wagner U. On generalized Heawood inequalities for manifolds: A van Kampen–Flores type nonembeddability result. Israel Journal of Mathematics. 2017;222(2):841-866. doi:10.1007/s11856-017-1607-7
View | Files available | DOI | Download Preprint (ext.)
 
2017 | Conference Paper | IST-REx-ID: 6517 | OA
Fulek R. Embedding graphs into embedded graphs. In: Vol 92. Schloss Dagstuhl - Leibniz-Zentrum für Informatik; 2017. doi:10.4230/LIPICS.ISAAC.2017.34
View | Files available | DOI
 
2017 | Conference Paper | IST-REx-ID: 683 | OA
Lubiw A, Masárová Z, Wagner U. A proof of the orbit conjecture for flipping edge labelled triangulations. In: Vol 77. Schloss Dagstuhl - Leibniz-Zentrum für Informatik; 2017. doi:10.4230/LIPIcs.SoCG.2017.49
View | Files available | DOI
 
2017 | Conference Paper | IST-REx-ID: 688 | OA
Edelsbrunner H, Wagner H. Topological data analysis with Bregman divergences. In: Vol 77. Schloss Dagstuhl - Leibniz-Zentrum für Informatik; 2017:391-3916. doi:10.4230/LIPIcs.SoCG.2017.39
View | Files available | DOI
 
2017 | Journal Article | IST-REx-ID: 701 | OA
Kynčl J, Patakova Z. On the nonexistence of k reptile simplices in ℝ^3 and ℝ^4. The Electronic Journal of Combinatorics. 2017;24(3):1-44.
View | Files available
 
2017 | Journal Article | IST-REx-ID: 1073 | OA
Čadek M, Krcál M, Vokřínek L. Algorithmic solvability of the lifting extension problem. Discrete & Computational Geometry. 2017;54(4):915-965. doi:10.1007/s00454-016-9855-6
View | DOI | Download Submitted Version (ext.)
 
2017 | Journal Article | IST-REx-ID: 1113 | OA
Fulek R, Pelsmajer M, Schaefer M. Hanani-Tutte for radial planarity. Journal of Graph Algorithms and Applications. 2017;21(1):135-154. doi:10.7155/jgaa.00408
View | Files available | DOI | arXiv
 
2017 | Book Chapter | IST-REx-ID: 424 | OA
Goaoc X, Paták P, Patakova Z, Tancer M, Wagner U. Bounding helly numbers via betti numbers. In: Loebl M, Nešetřil J, Thomas R, eds. A Journey through Discrete Mathematics: A Tribute to Jiri Matousek. A Journey Through Discrete Mathematics. Springer; 2017:407-447. doi:10.1007/978-3-319-44479-6_17
View | Files available | DOI | Download Published Version (ext.)
 
2016 | Journal Article | IST-REx-ID: 1282 | OA
Gundert A, Wagner U. On eigenvalues of random complexes. Israel Journal of Mathematics. 2016;216(2):545-582. doi:10.1007/s11856-016-1419-1
View | DOI | Download Preprint (ext.)
 
2016 | Conference Paper | IST-REx-ID: 1348 | OA
Fulek R. Bounded embeddings of graphs in the plane. In: Vol 9843. Springer; 2016:31-42. doi:10.1007/978-3-319-44543-4_3
View | DOI | Download Preprint (ext.)
 
2016 | Conference Paper | IST-REx-ID: 1378 | OA
Dotterrer D, Kaufman T, Wagner U. On expansion and topological overlap. In: Vol 51. Schloss Dagstuhl- Leibniz-Zentrum fur Informatik GmbH, Dagstuhl Publishing; 2016:35.1-35.10. doi:10.4230/LIPIcs.SoCG.2016.35
View | Files available | DOI
 
2016 | Conference Paper | IST-REx-ID: 1379 | OA
Burton B, de Mesmay AN, Wagner U. Finding non-orientable surfaces in 3-manifolds. In: Vol 51. Schloss Dagstuhl- Leibniz-Zentrum fur Informatik GmbH, Dagstuhl Publishing; 2016:24.1-24.15. doi:10.4230/LIPIcs.SoCG.2016.24
View | Files available | DOI
 
2016 | Conference Paper | IST-REx-ID: 1381 | OA
Mabillard I, Wagner U. Eliminating higher-multiplicity intersections, II. The deleted product criterion in the r-metastable range. In: Vol 51. Schloss Dagstuhl- Leibniz-Zentrum fur Informatik GmbH; 2016:51.1-51.12. doi:10.4230/LIPIcs.SoCG.2016.51
View | Files available | DOI
 
2016 | Journal Article | IST-REx-ID: 1408 | OA
Franek P, Krcál M. On computability and triviality of well groups. Discrete & Computational Geometry. 2016;56(1):126-164. doi:10.1007/s00454-016-9794-2
View | Files available | DOI
 
2016 | Journal Article | IST-REx-ID: 1411 | OA
Matoušek J, Sedgwick E, Tancer M, Wagner U. Untangling two systems of noncrossing curves. Israel Journal of Mathematics. 2016;212(1):37-79. doi:10.1007/s11856-016-1294-9
View | Files available | DOI | Download Preprint (ext.)
 
2016 | Journal Article | IST-REx-ID: 1522 | OA
Avvakumov S. The classification of certain linked 3-manifolds in 6-space. Moscow Mathematical Journal. 2016;16(1):1-25.
View | Download Preprint (ext.)
 
2016 | Journal Article | IST-REx-ID: 1523 | OA
Gundert A, Wagner U. On topological minors in random simplicial complexes. Proceedings of the American Mathematical Society. 2016;144(4):1815-1828. doi:10.1090/proc/12824
View | DOI | Download Preprint (ext.)
 
2016 | Conference Paper | IST-REx-ID: 1164 | OA
Fulek R, Pelsmajer M, Schaefer M. Hanani-Tutte for radial planarity II. In: Vol 9801. Springer; 2016:468-481. doi:10.1007/978-3-319-50106-2_36
View | Files available | DOI | Download Preprint (ext.) | arXiv
 
2016 | Conference Paper | IST-REx-ID: 1165 | OA
Fulek R. C-planarity of embedded cyclic c-graphs. In: Vol 9801. Springer; 2016:94-106. doi:10.1007/978-3-319-50106-2_8
View | Files available | DOI | Download Preprint (ext.)
 
2016 | Conference Paper | IST-REx-ID: 1237
Krcál M, Pilarczyk P. Computation of cubical Steenrod squares. In: Vol 9667. Springer; 2016:140-151. doi:10.1007/978-3-319-39441-1_13
View | DOI
 
2016 | Thesis | IST-REx-ID: 1123 | OA
Mabillard I. Eliminating higher-multiplicity intersections: an r-fold Whitney trick for the topological Tverberg conjecture. 2016.
View | Files available
 
2015 | Journal Article | IST-REx-ID: 1688 | OA
Karasev R, Kynčl J, Paták P, Patakova Z, Tancer M. Bounds for Pach’s selection theorem and for the minimum solid angle in a simplex. Discrete & Computational Geometry. 2015;54(3):610-636. doi:10.1007/s00454-015-9720-z
View | DOI | Download Preprint (ext.)
 
2015 | Journal Article | IST-REx-ID: 1730 | OA
Colin De Verdière É, Hubard A, de Mesmay AN. Discrete systolic inequalities and decompositions of triangulated surfaces. Discrete & Computational Geometry. 2015;53(3):587-620. doi:10.1007/s00454-015-9679-9
View | DOI | Download Preprint (ext.)
 
2015 | Conference Paper | IST-REx-ID: 1510 | OA
Franek P, Krcál M. On computability and triviality of well groups. In: Vol 34. Schloss Dagstuhl - Leibniz-Zentrum für Informatik; 2015:842-856. doi:10.4230/LIPIcs.SOCG.2015.842
View | Files available | DOI
 
2015 | Conference Paper | IST-REx-ID: 1511 | OA
Goaoc X, Mabillard I, Paták P, Patakova Z, Tancer M, Wagner U. On generalized Heawood inequalities for manifolds: A Van Kampen–Flores-type nonembeddability result. In: Vol 34. Schloss Dagstuhl - Leibniz-Zentrum für Informatik; 2015:476-490. doi:10.4230/LIPIcs.SOCG.2015.476
View | Files available | DOI
 
2015 | Conference Paper | IST-REx-ID: 1512 | OA
Goaoc X, Paták P, Patakova Z, Tancer M, Wagner U. Bounding Helly numbers via Betti numbers. In: Vol 34. ACM; 2015:507-521. doi:10.4230/LIPIcs.SOCG.2015.507
View | Files available | DOI
 
2015 | Conference Paper | IST-REx-ID: 1595 | OA
Fulek R, Pelsmajer M, Schaefer M. Hanani-Tutte for radial planarity. In: Vol 9411. Springer; 2015:99-110. doi:10.1007/978-3-319-27261-0_9
View | Files available | DOI
 
2015 | Conference Paper | IST-REx-ID: 1596 | OA
Fulek R, Radoičić R. Vertical visibility among parallel polygons in three dimensions. 2015;9411:373-379. doi:10.1007/978-3-319-27261-0_31
View | Files available | DOI
 
2015 | Journal Article | IST-REx-ID: 1642 | OA
Fulek R, Kynčl J, Malinovič I, Pálvölgyi D. Clustered planarity testing revisited. Electronic Journal of Combinatorics. 2015;22(4).
View | Files available
 
2015 | Journal Article | IST-REx-ID: 1682 | OA
Franek P, Krcál M. Robust satisfiability of systems of equations. Journal of the ACM. 2015;62(4). doi:10.1145/2751524
View | DOI | Download Preprint (ext.)
 
2015 | Conference Paper | IST-REx-ID: 1685 | OA
Cohen Addad V, de Mesmay AN. A fixed parameter tractable approximation scheme for the optimal cut graph of a surface. In: Vol 9294. Springer; 2015:386-398. doi:10.1007/978-3-662-48350-3_33
View | DOI | Download Preprint (ext.)
 
2015 | Preprint | IST-REx-ID: 8183 | OA
Avvakumov S, Mabillard I, Skopenkov A, Wagner U. Eliminating higher-multiplicity intersections, III. Codimension 2. arXiv.
View | Files available | Download Preprint (ext.) | arXiv
 
2014 | Journal Article | IST-REx-ID: 1842 | OA
Cibulka J, Gao P, Krcál M, Valla T, Valtr P. On the geometric ramsey number of outerplanar graphs. Discrete & Computational Geometry. 2014;53(1):64-79. doi:10.1007/s00454-014-9646-x
View | DOI | Download Submitted Version (ext.)
 
2014 | Journal Article | IST-REx-ID: 2154 | OA
Matoušek J, Wagner U. On Gromov’s method of selecting heavily covered points. Discrete & Computational Geometry. 2014;52(1):1-33. doi:10.1007/s00454-014-9584-7
View | DOI | Download Submitted Version (ext.)
 
2014 | Conference Paper | IST-REx-ID: 2157 | OA
Matoušek J, Sedgwick E, Tancer M, Wagner U. Embeddability in the 3 sphere is decidable. In: Proceedings of the Annual Symposium on Computational Geometry. ACM; 2014:78-84. doi:10.1145/2582112.2582137
View | Files available | DOI | Download Submitted Version (ext.)
 
2014 | Journal Article | IST-REx-ID: 2184 | OA
Čadek M, Krcál M, Matoušek J, Sergeraert F, Vokřínek L, Wagner U. Computing all maps into a sphere. Journal of the ACM. 2014;61(3). doi:10.1145/2597629
View | DOI | Download Preprint (ext.)
 
2014 | Working Paper | IST-REx-ID: 7038 | OA
Huszár K, Rolinek M. Playful Math - An Introduction to Mathematical Games. IST Austria
View | Files available
 
2014 | Conference Paper | IST-REx-ID: 2159 | OA
Mabillard I, Wagner U. Eliminating Tverberg points, I. An analogue of the Whitney trick. In: Proceedings of the Annual Symposium on Computational Geometry. ACM; 2014:171-180. doi:10.1145/2582112.2582134
View | Files available | DOI
 

Search

Filter Publications